Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

de Bruijn Arrays for L-Fillings

Lara Pudwell and Rachel Rockey
Mathematics Magazine
Vol. 87, No. 1 (February 2014), pp. 57-60
DOI: 10.4169/math.mag.87.1.57
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.87.1.57
Page Count: 4
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
de Bruijn Arrays for L-Fillings
Preview not available

Abstract

Summary We use modular arithmetic to construct a de Bruijn L-array, which is a k × k2 array consisting of exactly one copy of each L-shaped pattern (a 2 × 2 array with the upper right corner removed) with digits chosen from (0, …, k − 1).

Page Thumbnails